# SDR IXXA0400043S

- Difficulty date: February 16, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE C CHECK FOUND A-CARGO DOOR FITTING CORRODED AT STA 300.00 L34R TO L33R. REPAIR ACCOMPLISHED. REMOVED CORROSION ON CARGO DOOR FITTING STATION 300.00 IAW 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW  SRM 53-2-0 PG.2M, REMOVED FITTING, FABRICATED NEW FITTING IAW REPAIR SPECIFICATION NR 2003-05 DWG ED-3622. PERFORMED NDT INSP IAW NDT SPM PART 08-00-02-07. FABRICATED DOUBLER IAW SRM 53-2-0 PG 17-18 FIG. 2D CLEANED, TREATED AND PRIMED DOUBLER AND FITTING IAW SRM 51-1-8B. INSTALLED FITTING AND DOUBLER IAW SRM 51-1-20DPG.9  SRM 53-2-0 PG 17-18 FIG 2D.
